answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered 2008-06-21 16:02:13

The first shot of Depo Provera is usually given during or a few days after the start of a menstrual period.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions


yes, the shot starts working 24-hours after you get the shot.


no you do not get a period if you are pregnant but that does not mean it is okay to have unprotected sex on your period sperm can live for 10 days


I've been on depo for a year 1/2..yes it is okay for you to stop having normal periods after starting the depo shot. although you might have cramping and spotting after three months when its time for your next shot.


Well, it just depends on how long yours usually last, or how long ago you started. If you just started then your probably okay. My friend got her period 5 days after her last period and she started 6 months ago, but her doctor told her it was completely normal. I hope I helped and good luck(:


the first time i got the shot i was okay on not having my period for the first two months then i spotted until my next shot. I'm due for my 3rd shot, and this time it was only a week-2weeks (i lost track). but its just spotting, not like my usual period.


It's okay to have protected sex at any point in your cycle, even when you are on your period!


I always count from the day of your period. Taking it out late is okay as long as you don't hve it in for more than 4 weeks.


IT'S NOT OK IF YOU START TO FEEL WEAK. GIVE IT 3 MORE DAYS THEN CHECK A DOCTOR.


Most forms of birth control including Depo Provera is recommended for women 16 years of age or old. Talk to your dr to see which type of birth control is right for you.


Okay, please see my last answer above




Yes, it's okay if you started your period and hump a pillow. There is no reason to think that this wouldn't be okay, both are normal and don't effect each other.


A girl's first periods can all be very different. One may last a month, another may last only a few days. If you do not have any blood after a whole day, it's probably okay to stop wearing a pad/tampon.


Yes you can. According to Monistat's website, it's okay to use during your period.


It's okay don't freak out if you or one of your friends yet there period at 9.


is it okay to take myrae while having period


Yes of course its good for kids. I have read it. If you feel okay with your kid reading wilight you will feel okay with your kid Readding The Last Song


It is NOT OK to drink alcohol when you are pregnant ... period.


right after you stop you are okay on getting pregnat. what about 5days after?


There are quite a few reasons why one may have a period last for three or more weeks. It may be because of an IUD, and infection, medication, or Uterine Fibroids. The best thing to do is have an appointment with your OBGYN and make sure everything is okay.


If you are definitely taking your pills at the same time everyday and are still having a period you should be okay. No method is 100% so I would recommend if you are concerned to use 2 methods such as a condom and birth control pills. If you believe that you could be pregnant, take a home pregnancy test. There actually are pregnant women that do have a type of spotting which seems like a period but that is mostly if the person doesn't have a regular period from the start. Typically the only ways that that you can get pregnant if you are on birth control: -If you aren't taking the BC at the same time/regularly every day. -If you switch from different forms of birth control (ie: depo prevera(sp?) and birth control pills) -If you are on antibiotics and birth control. Some antibiotics/medications interfere with birth control pills so make sure that you talk to your doctor when going on new meds. On shows such as "I didn't know I was pregnant," it does show different circumstances that women have become pregnant and not even know it... (such as still having a period and no weight gain). This is REALLY RARE though.


since no one wants to answer i wil no one knows okay we wasnt back in that time period okay dummys


Okay, I'm going to assume what you meant and give you a response. If you're pregnant - you don't get your period.


Taking Depo-Provera can be harmful to a fetus and potentially cause miscarriage. This birth control method should not be used by anyone who is potentially pregnant, be sure to discuss any potential pregnancy with a physician before starting Depro-Provera.Yes you can get pregnant while on depo.. You can also have a miscarriage, before depo was approved in the US in other countries it was used as a form of abortion.. It's a good form of birth control if you are willing to risk bone loss and the chance of being infertile.changed answer: i was on depo . before starting depo i took a pregnancy test at the clinic. it came out negative. the last time i had sex was three weeks before. i got the shot and i had a miscarriage two weeks later. yes, i believe depo can cause a misscarriage because depo cause your lining that becomes a period to be very thin. if you dont get a period while on depo its because your lining that that builds to hold a baby does not exist. but other than that depo is very effective hello it might be because of the shot but it is best to ask your doctor. If you think you were pregnant, and miscarried then you need to go to your doctor anyway to get checked out and they have to do a procedure to make sure you are okay after it. You might need to ask your gyn about it but I'm sure birth control can have some affect on it. ~*Brittany*~No. Depo-Provera will not harm or end an existing pregnancy, and will not increase the risk of miscarriage. (The risk of miscarriage is high overall; 15% of confirmed pregnancies end in miscarriage [Contraceptive Technology, 18th ed]) . The biggest danger in getting the Depo Provera injection while already pregnant is delayed diagnosis of pregnancy. If you are at risk of pregnancy when you get your injection, take a pregnancy test no sooner than ten days after unprotected sex. If you are pregnant, you can still continue or terminate the pregnancy.Is this even a question? It seems like a statement...If you are asking if taking that will result in miscarriage in a 2 months pregnant woman 100% of the time, the answer is No. The baby could live and be born with malformations and/or other problems.If you want to end a pregnancy have the guts to do it at a clinic.



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.